Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Six months off Accutane-- February 2012, losing hair rapidly

Six months off Accutane-- February 2012, losing hair rapidly. My hair is obviously straightened.

Please excuse the "emo" attire... my friends and I do this on Valentine's Day. And we watch The Shining.


    From the album:

    Accutane Hair Loss

    • 14 pictures
    • 0 comments
    • 6 image comments

    Photo Information for Six months off Accutane-- February 2012, losing hair rapidly


    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×